# SDR AALA202110143275

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 22,713 hours, 8,881 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE AT FL 350 NUMBER ONE ENGINE REDUCED TO IDLE. OTHER INDICATIONS NORMAL EXCEPT OIL TEMPERATURE ROSE INTO CAUTION ZONE. ENGINE INDICATION FAILED TO RESPOND TO THROTTLE MOVEMENT. CREW SHUTDOWN ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO IAH LANDING SAFELY.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
